MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22495-PNK
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2019 that on (b)(6) 2019, the receiver had intermittent audio output.No additional event or patient information is available.No product was provided for evaluation.The complaint confirmation of the receiver having intermittent audio output could not be determined.A probable cause could not be determined.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The receiver was evaluated.An external visual inspection was performed and passed.Charge and boot testing was performed and passed.The receiver log was downloaded and reviewed, finding no errors related to the complaint.Functional testing was performed and passed all relevant testing.A global communication tool software test was performed and passed.Manual "try it" testing was performed and passed.The receiver was opened and an internal visual inspection was performed and passed.Speaker resistance was measured and was within specification.The allegation was not confirmed.A probable cause could not be determined.No injury or medical intervention was reported.

Brand Name
DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key8292870
Report Number3004753838-2019-013806
Device Sequence Number1691848
Product Code MDS
UDI-Device Identifier10386270000160
UDI-Public10386270000160
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22495-PNK
Device Catalogue NumberSTK-DR-PNK
Device Lot Number5229902
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/25/2019
Supplement Date Received by Manufacturer03/21/2019
Initial Report FDA Received Date01/31/2019
Supplement Report FDA Received Date04/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient Weight52